MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2.5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2.5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number TRULIANT TIB IMP PS INSERT SZ 2.5 11MM
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 07/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 69 yo female patient, who was initially implanted on the right knee on (b)(6) 2021, underwent a poly swap revision surgery approximately 1 year 1 month post the initial implant procedure due to instability.They increased poly thickness from a 11mm ps insert to a 15mm psc insert and were revised to exactech devices.Patient was last known to be in stable condition following the event.Due to hospital policies, no products are available for return.No additional information is available.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.
 
Additional Manufacturer Narrative
Concomitant medical products: 02-020-11-0325 - truliant ps cem fem ps cem right sz 2.5, 6792590; 02-022-45-2525 - truliant tib fit tray cem sz 2.5f / 2.5t, 6531018; 200-02-35 - three peg patella 35mm, 6470897; 201-78-15 - holding pin mini sharp point 4 pk, 6790703; 521-78-23 - threaded pin size 2.3 collared 2pk, s265617; 521-78-31 - threaded pin size 2.6 collarless 2pk, s110679.No device returning due to hospital policies.Recall: z-2112 thru 2133-2021.
 
Additional Manufacturer Narrative
H7: z-0023-2022.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, d9, h6: medical device problem code, component code, type of investigation, investigation findings, and investigation conclusions.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 2.5 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key15257980
Report Number1038671-2022-00945
Device Sequence Number6672001
Product Code JWH
UDI-Device Identifier10885862304186
UDI-Public10885862304186
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRULIANT TIB IMP PS INSERT SZ 2.5 11MM
Device Catalogue Number02-022-35-2511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2022
Supplement Date Received by Manufacturer10/13/2022
09/29/2025
Initial Report FDA Received Date08/19/2022
Supplement Report FDA Received Date10/13/2022
10/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale